BibTeX record journals/cg/LuJH18

download as .bib file

@article{DBLP:journals/cg/LuJH18,
  author    = {Lizheng Lu and
               Chengkai Jiang and
               Qianqian Hu},
  title     = {Planar cubic G\({}^{\mbox{1}}\) and quintic G\({}^{\mbox{2}}\) Hermite
               interpolations via curvature variation minimization},
  journal   = {Computers {\&} Graphics},
  volume    = {70},
  pages     = {92--98},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cag.2017.07.007},
  doi       = {10.1016/j.cag.2017.07.007},
  timestamp = {Fri, 19 Jan 2018 13:57:17 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cg/LuJH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics